Alert archive / New York / Small Craft Advisories in 2008
Small Craft Advisory 58, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 24, 2008, 2:54 PM EDT. It took effect at Aug 24, 2008, 10:00 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2008, 2:54 PM EDT (18:54 UTC)
- In effect from
- Aug 24, 2008, 10:00 PM EDT
- Expired
- Aug 25, 2008, 4:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KBUF 241854 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 254 PM EDT SUN AUG 24 2008 ...GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS LAKE ONTARIO TONIGHT... .A COLD FRONT WILL CROSS LAKE ONTARIO TONIGHT. AFTER THE FRONT PASSES THROUGH WINDS WILL SHIFT TO THE NORTHWEST AND FRESHEN OVERNIGHT. THE BRISK WINDS WILL CONTINUE THROUGH MONDAY MORNING BEFORE DECREASING MONDAY AFTERNOON. LOZ042>045-250300- /O.NEW.KBUF.SC.Y.0058.080825T0200Z-080825T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 254 PM EDT SUN AUG 24 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EDT MONDAY. NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DEVELOP AFTER 8PM TONIGHT AND CAUSE WAVES TO BUILD TO THE 4 TO 6 FOOT RANGE LATE TONIGHT AND EARLY MONDAY MORNING. WINDS WILL DECREASE LATE MONDAY MORNING AND WAVES WILL DROP TO THE 2 TO 4 FOOT RANGE BY NOON AND 2 FEET OR LESS BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
000 WHUS71 KBUF 250159 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 959 PM EDT SUN AUG 24 2008 ...GUSTY NORTHWEST WINDS ARE DEVELOPING ACROSS LAKE ONTARIO TONIGHT... .A COLD FRONT CROSSED LAKE ONTARIO LATE SUNDAY EVENING. NORTHWEST WINDS WILL CONTINUE TO FRESHEN OVERNIGHT. BRISK WINDS WILL CONTINUE THROUGH MONDAY MORNING BEFORE DECREASING MONDAY AFTERNOON. LOZ042>045-251000- /O.CON.KBUF.SC.Y.0058.080825T0200Z-080825T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 959 PM EDT SUN AUG 24 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE OVERNIGHT AND CAUSE WAVES TO BUILD TO THE 4 TO 6 FOOT RANGE LATE TONIGHT AND EARLY MONDAY MORNING. WINDS WILL DECREASE LATE MONDAY MORNING AND WAVES WILL DROP TO THE 2 TO 4 FOOT RANGE BY NOON AND 2 FEET OR LESS BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SAGE
000 WHUS71 KBUF 250750 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 350 AM EDT MON AUG 25 2008 ...GUSTY NORTHWEST WINDS WILL CONTINUE ON LAKE ONTARIO TODAY... .A COLD FRONT CROSSED LAKE ONTARIO LATE SUNDAY EVENING. NORTHWEST WINDS WILL CONTINUE TO BE GUSTY BEHIND THIS COLD FRONT THROUGH THIS MORNING AS COOLER AIR MOVES ACROSS THE WARMER LAKE WATERS. THE NORTHWEST WINDS WILL GRADUALLY DIMINISH LATER THIS AFTERNOON AS HIGH PRESSURE BEGINS TO BUILD INTO THE LOWER GREAT LAKES. LOZ042-045-251600- /O.EXT.KBUF.SC.Y.0058.000000T0000Z-080825T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 350 AM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THIS MORNING. WAVES WILL BUILD TO 3 TO 5 FEET THROUGH THE MID MORNING HOURS...THEN BEGIN TO SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-251600- /O.EXT.KBUF.SC.Y.0058.000000T0000Z-080825T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 350 AM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THE EARLY AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. WINDS AND WAVES ARE EXPECTED TO DIMINISH LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
000 WHUS71 KBUF 251347 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 947 AM EDT MON AUG 25 2008 ...GUSTY NORTHWEST WINDS WILL CONTINUE ON LAKE ONTARIO TODAY... .A COLD FRONT CROSSED LAKE ONTARIO LATE SUNDAY EVENING. NORTHWEST WINDS WILL CONTINUE TO BE GUSTY BEHIND THIS COLD FRONT THROUGH MIDDAY AS COOLER AIR MOVES ACROSS THE WARMER LAKE WATERS. THE NORTHWEST WINDS WILL GRADUALLY DIMINISH LATER THIS AFTERNOON AS HIGH PRESSURE BEGINS TO BUILD INTO THE LOWER GREAT LAKES. LOZ042-045-251600- /O.CON.KBUF.SC.Y.0058.000000T0000Z-080825T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 947 AM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THIS MORNING. WAVES WILL BUILD TO 3 TO 5 FEET THROUGH THE MID MORNING HOURS...THEN BEGIN TO SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-252000- /O.CON.KBUF.SC.Y.0058.000000T0000Z-080825T2000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 947 AM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THE EARLY AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. WINDS AND WAVES ARE EXPECTED TO DIMINISH LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 2:47 PM EDT, 7 minutes earlier.
Area forecast discussion, Aug 24, 2:47 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 247 PM EDT SUN AUG 24 2008 .SYNOPSIS... A WEAK COLD FRONT WILL CROSS THE REGION THIS EVENING WITH A SCATTERING OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD BACK IN FROM THE UPPER LAKES ON MONDAY AND SLOWLY DRIFT TO THE COAST BY WEDNESDAY...PROVIDING SEVERAL MORE DAYS OF DRY AND PLEASANT WEATHER THROUGH MIDWEEK. THE NEXT FRONTAL SYSTEM WILL APPROACH LATER IN THE WEEK WITH A THREAT OF SHOWERS LATER THURSDAY OR FRIDAY BEFORE MORE HIGH PRESSURE WILL BUILD IN FOR THE HOLIDAY WEEKEND. && .NEAR TERM /THROUGH MONDAY/... COLD FRONT WILL CROSS WESTERN NEW YORK IN THE LATE AFTERNONO THROUGH EVENING HOURS. THERE HAS BEEN ENOUGH DAYTIE HEATING ACROSS THE REGION TO FOCUS THUNDERSTORM DEVELOPMENT ALON GHTAT FRONT. LAKE ERIE HAD BEEN DOING ITS BEST TO SUPPRESS ACTIVITY BUT THE DYNAMICS ASSOCIATED WITH THE FRONT ARE OVERCOMING THE LAKE AND I EXPECT TO SEE SCATTERED THUNDERSTORM ACTIVITY ALONG AND AHEAD OF THE FRONT TO EXPAND AS IT MOVES EAST OF THE LAKE. MU CAPES IN THE 1000-2000 J/KG RANGE AT 18Z IN WRN PART OF THE STATE WET BULB ZERO HEIGHTS ARE IN THE 12K- 13K FT RANGE SO ATMOSPHERE WILL LIKELY BE A BIT TOO WARM FOR WIDESPREAD HAIL PRODUCTION. HOWEVER STEEPER LAPSE RATES AND WEAK SHEAR COULD RESULT IN STRONG WIND GUSTS ASSOCIATED WITH THE ACTIVITY. ONCE THE FRONT PASSES THROUGH TONIGHT PRECIPITATION THREAT WILL END. SKIES WILL LIKELY CLEAR OFF FOR AWHILE BUT THEN A SUBSIDENCE INVERSION WILL LIKELY TRAP MOISTURE AND PRODUCE A DECK OF LOW CLOUDS MONDAY MORNING ACROSS THE REGION. IN ADDITION, SOUTHERN TIER MAY BRIEFLY SEE SOME FOG OVERNIGHT THOUGH WNIDS MAY BE STRONG ENOUGH TO MIX THE LOWER ATMOSPHERE AND ONLY PRODUCE SOME LOW STRATUS. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... NEAR PERFECT CONDITIONS FOR WESTERN AND CENTRAL NEW YORK DURING THIS PERIOD AS STRONG HIGH PRESSURE SLOWLY CRESTS OVER THE REGION TUESDAY AND SLOWLY DRIFTS OFF TO NEW ENGLAND ON WEDNESDAY. ASIDE FROM SOME SOUTHERN TIER VALLEY FOG EACH NIGHT AND SOME HIGH CLOUD LATE WEDNESDAY..CONDITIONS WILL BE IDEAL WITH 850 MB TEMPS OF 11C TUES AND 14C WED SUPPORTING M-U 70S TUES AND L80S WED...WITH LOW HUMIDITY AND LIGHT WINDS. && .LONG TERM /THURSDAY THROUGH SATURDAY/... FORECAST IS A BIT TRICKY AND UNCERTAIN EARLY IN THIS PERIOD AS GFS AND ECMWF AGREE IN BRINGING MOISTURE FROM REMNANTS OF FAY NORTHWARD ACROSS OHIO VALLEY TO OUR DOORSTEP BY MIDDAY THURS...BUT THEN THEY BOTH TEND TO SHEAR OFF THE RAIN TO THE EAST. STILL...CLOSE ENOUGH TO BRING CHC POPS INTO AREA THURS AFTERNOON WITH BEST CHC ACROSS SRN TIER AND LEAST CHC OVER NORTH COUNTRY. WILL MAINTAIN THESE POPS THURS NT. THE MAIN PLAYER WILL THEN BE A FAST MOVING LONG WAVE TROF WHICH WILL BE SCOOTING ACROSS THE CANADIAN PRAIRIES AND THEN THE UPPER LAKES BY FRIDAY. THIS MAY SERVE TO LIFT UP ANY REMAINING MOISTURE FROM FAY AHEAD OF A SFC COLD FRONT WHICH SHOULD PASS ACROSS OUR AREA LATE FRI OR FRI NT. WILL BOOST POPS TO 40 FOR THIS SITUATION. HOLIDAY WEEKEND STARTS OUT A BIT UNCERTAIN BUT CLEANS UP NICELY FOR SUNDAY AND MONDAY. MODELS STILL ARE IN SOME DISAGREEMENT ON SATURDAY IN REGARDS TO EXITING COLD FRONT. GFS CLEARS THE AREA OUT FRI NT AND ALLOWS HIGH PRESSURE TO BUILD IN SAT FOR A FINE DAY...WHILE ECMWF CLOSES OFF THE UPPER TROF INTO A CLOSED LOW OVER NY/NEW ENG WHICH WOULD KEEP SAT UNSETTLED. BOTH MODELS HAVE BEEN INTERNALLY CONSISTENT WITH THESE SOLUTIONS IN THE PREVIOUS FEW RUNS. HPC SPLIT THE DIFFERENCE THIS FAR OUT...SO WILL MAINTAIN CHC POPS EASTERN AREAS ONLY AND KEEP WEST DRY WITH ONLY SLGT CHC POPS SAT. IN ANY CASE...MAJORITY OF CONSENSUS IS FOR HIGH PRESSURE TO BUILD ACROSS THE LAKES ON SUNDAY AND MONDAY WITH SUNSHINE AND MILD TEMPERATURES BOTH DAYS. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THUNDERSTORM DEVELOPMENT ALONG AND JUST AHEAD OF THE COLD FRONT CROSSING THE EASTER GREAT LAKES WILL BRIEFLY TAKE TAF SITES DOWN TO MVFR CONDITIONS FOR NO MOPRE THAN AN HOUR OR SO LATE AFTERNOON AND EVENING. APPROXIMATE TIMING WOULD BE 19-21Z AT KBUF/KIAG 20-22Z AT KJHW AND KROC AND 23Z-02Z AT KART. OVERNIGHT A SUBSIDENCE INVERSION BEHIND THE COLD FRONT COULD TRAP ENOUGH MOISTURE TO PRODUCE A LOWER STRATOCU DECK, THEREFORE TAF SITES WILL BECOME MVFR FOR CIG AFTER ABOUT THE 08Z TIMEFRAME AND CONTINUE THROUGH 15Z OR SO MONDAY MORNING. IN THE SOUTHERN TIER HOWEVER INCLUDING KJHW CONDITIONS MAY BRIEFLY BECOME IFR FOR CIG AND MVFR FOR VISIBILITY IN LOWER STRATUS AND FOG THROUGH ABOUT 12Z. BY 15Z MONDAY ALL SITES WILL ONCE AGAIN BECOME VFR. OUTLOOK... MONDAY NIGHT...VFR EXCEPT FOR LIFR IN FOG OVER SRN TIER 09Z-12Z. TUESDAY THROUGH WEDNESDAY NIGHT...VFR EXCEPT FOR LATE NIGHT/EARLY MORNING VALLEY FOG IN THE SOUTHERN TIER. THURSDAY AND FRIDAY...VFR THURSDAY THEN AREAS OF MVFR POSSIBLE WITH SCATTERED SHRA/TSRA THURSDAY NIGHT AND FRIDAY. && .MARINE... IN THE WAKE OF THE COLD FRONT PASSAGE TONIGHT...NORTHWEST WINDS WILL INCREASE ACROSS BOTH LAKE ERIE AND ONTARIO. HOWEVER, THE BEST PRESSURE RISES SHOULD OCCUR OVER LAKE ONTARIO. IN ADDITION, COOL AIR OVER A WARM LAKE PROMOTES HIGHER WAVES. THERFORE, WE WILL POST SMALL CRAFT ADVISORIES ON LAKE ONTARIO TONIGHT AND EARLY MONDAY. WINDS AND WAVES WILL DIMINISH MONDAY NIGHT THROUGH TUESDAY AS HIGH PRESSURE BUILDS INTO THE LOWER GREAT LAKES. WINDS WILL BE LIGHT FOR THE REST OF THE WEEK...GENERALLY TENDING EAST TO SOUTHEAST. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...TAN SHORT TERM...SFM LONG TERM...SFM AVIATION...TAN MARINE...SFM/TAN
Hazardous weather outlook, Aug 24, 5:29 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 529 AM EDT SUN AUG 24 2008 NYZ001>008-010>014-019>021-085-250930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 529 AM EDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...AND WILL BE MOST LIKELY LATE THIS AFTERNOON AND THIS EVENING. WHILE NO WIDESPREAD SEVERE WEATHER IS EXPECTED...ISOLATED STORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-250930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 529 AM EDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...AND WILL BE MOST LIKELY LATE THIS AFTERNOON AND THIS EVENING. ISOLATED STORMS MAY CONTAIN GUSTY WINDS RESULTING IN LOCALLY HIGHER WAVES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 4:06 AM EDT | Small Craft Advisory | BUF | 4 hr | |
| Aug 24, 5:05 PM EDT | Areal Flood Warning | BUF | Erie | 105 min |
Nearby
Small Craft Advisories in New York, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.